Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Ultram, Remeron, Effexor babak

Posted by River1924 on January 16, 2003, at 17:56:35

In reply to From Venlafaxine to Escitalopram, posted by babak on January 14, 2003, at 19:35:47

All three effect norepinephrine. All three could cause palpitations. My work in a hospital has given me a very bad impression of Ultram.

For me the easiest way to get off effexor was to switch to an SSRI with Concerta (or other stimulant) or to use the stimulating diet drug sibutramine.

Have you been diagnosed with bipolar disorder? Dysphoric mania, perhaps?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:River1924 thread:135880
URL: http://www.dr-bob.org/babble/20030113/msgs/136155.html